# SDR USAA020217

- Difficulty date: May 6, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, AT STATION 400 B/W S8L AND S9L.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-14.  (M)
